Multiple evanescent white dot syndrome after hepatitis B vaccine

Détails

ID Serval
serval:BIB_22A18FC50D95
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Multiple evanescent white dot syndrome after hepatitis B vaccine
Périodique
American Journal of Ophthalmology
Auteur(s)
Baglivo  E., Safran  A. B., Borruat  F. X.
ISSN
0002-9394 (Print)
Statut éditorial
Publié
Date de publication
09/1996
Volume
122
Numéro
3
Pages
431-2
Notes
Case Reports
Journal Article --- Old month value: Sep
Résumé
PURPOSE: Hepatitis B vaccine has become an effective means of preventing complications of hepatitis B. However, it occasionally induces serious side effects. We report a case of multiple evanescent white dot syndrome (MEWDS) that occurred following hepatitis B vaccination. METHODS: A 23-year-old woman with a one-week history of progressive loss of vision in the left eye and bilateral photopsia was referred for examination. Her symptoms appeared 24 hours after a booster intramuscular injection of hepatitis B vaccine. RESULTS: Clinical examination, fluorescein angiography, and the course of events were typical of MEWDS. CONCLUSIONS: This case demonstrates the occasional occurrence of MEWDS after hepatitis B vaccine and suggests that hepatitis B virus immunization may be a risk factor for this retinal condition.
Mots-clé
Adult Female Fluorescein Angiography Fundus Oculi Hepatitis B/prevention & control Hepatitis B Vaccines/*adverse effects Humans Retinal Diseases/*etiology/physiopathology Risk Factors Vaccination/*adverse effects Vision Disorders/etiology/physiopathology
Pubmed
Web of science
Création de la notice
28/01/2008 12:37
Dernière modification de la notice
20/08/2019 13:00
Données d'usage